CORGARD (BLOOD PRESSURE MED) ALSO NEMENDA

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

givenup
Regular Member


Date Joined Aug 2007
Total Posts : 94
   Posted 6/19/2008 8:36 AM (GMT -7)   
HI ITS ASHLEY  DOES ANYONE TAKE CORGARD (NADOLOL GENERIC NAME) FOR HEADACHES. I'M WONDERING IF ANYONE HAS PUT ON WEIGHT FROM TAKING CORGARD. ALSO IS ANYONE ON NAMENDA FOR HEADACHES. SAME QUESTION ANY WEIGHT GAIN. I HATE THAT YOU HAVE TO WORRY about EVERY MED THAT CAN CAUSE WEIGHT GAIN!  PLEASE LET ME KNOW. I WOULD APPRECIATE IT. HOPE EVERYONE IS DOING OK.  
 
 
                                                                     ASHLEY (GIVENUP)

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 6/20/2008 8:53 AM (GMT -7)   
Hi Ashley,

Sorry I cannot give you any info on these drugs, it is a sad fact that a lot of meds for Headache do make you put on weight!

Please note that on this site when typing in capitals it indicates that we are shouting, and I would respectfully ask that you write your posts in the lower case - thank you!!

take care

Ann
Co-Moderator of the Migraine/Headache Forum


givenup
Regular Member


Date Joined Aug 2007
Total Posts : 94
   Posted 6/20/2008 3:25 PM (GMT -7)   
i'm really sorry i didn't know   thank you  ashley

LdyJane
Veteran Member


Date Joined Jun 2008
Total Posts : 903
   Posted 6/22/2008 5:11 PM (GMT -7)   
I have taken both Corgard and Namenda, Ashley, and I can tell you that med's have different side effects in different people. Corgard has a slight % of people who will gain weight, however I didn't when I took this (which is really saying something). Namenda is interesting; it's actually used for Alzheimers, but off label for Migraine. Weight gain is not an issue with this drug.

From my experience, and with the frequency and level of pain that I have when I go into a cluster period, is that food is comfort; it relieves...even for a short time...pain, and that, in combination with the meds equals weight. Saying that, some drugs (depakote for one) can cause tremendous weight gain in a short period of time. Keep a diary, including your weight and your appetite; you may find a correlation. Watch your calories and increase your exercise if you can, it may stave off the extra pounds. If it becomes a problem, talk to your Dr. about changing your med. Unfortunately, (and I think quite unfairly!) the weight doesn't come off when you stop taking the med.

LdyJane
Veteran Member


Date Joined Jun 2008
Total Posts : 903
   Posted 6/22/2008 5:13 PM (GMT -7)   
Oh, (forgot to add) I'm on zonegran right now, it's similar to Topomax with fewer side effects and that is helping to reduce weight!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 2:52 AM (GMT -7)
There are a total of 2,903,886 posts in 318,695 threads.
View Active Threads


Who's Online
This forum has 158106 registered members. Please welcome our newest member, Pottybutt.
192 Guest(s), 3 Registered Member(s) are currently online.  Details
polkadotdress, OriolCarol, testuser1234